Pantethine is safer and works the same. It is the active ingredient in Vitamin B5. If you have -any questions, feel free to ask me and I'll respond in this thread.
Jul 16 2007, 12:44 PM
I wish I had seen the info on pantethine before starting b5 powder 10 days ago. I have had moderate acne for 30 years... had 4 rounds of accutane. Currently on minocycline, tazorac, % benzoyl peroxide. This minimized my acne to 2-3 small lesions at any time.
So far, the b5 is affecting my skin AS WELL AS accutane. My oil slick of a face is almost at normal sebum levels already. My nose isn't shiny after all day at work. I'm excited, because if I can back off the dosage after 3 months, it could be a maintenance drug!!! No more oily skin and zits!
I think I'll maintain the b5 and watch for posts from people who have switched over to the pantethine.
BTW: I am an inorganic chemist and medical researcher. This stuff is not without side effects (diarrhea-common, hair loss-rare). From what I've read, you need to take a multi-b vitamin while megadosing b5. Since it's water soluble (not fat soluble) the excess will be excreted from your body. Compared to accutane (stores in the liver) risks are minor.
Aug 13 2007, 01:25 AM
There are no tell, tell signs of steroid abuse like there are with recreational drugs and this can make true abuse a little difficult to spot. However, here at we want to look at all aspects of steroid use, and in doing so, give you a better understanding of the topic at hand. Some of what you find will be nothing new, but much of it promises to be information that you’ve never been told. There is so much to discuss when it comes to this topic, and we guarantee when it comes to steroid abuse you may very well find what you once believed will rapidly change once exposed to the truth.